Alert archive / Oregon / Gale Warnings in 2012
Gale Warning 7, NWS Portland, OR
NWS Portland, OR issued this gale warning at Jan 19, 2012, 2:56 PM PST. It took effect at Jan 20, 2012, 7:00 AM PST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2012, 2:56 PM PST (22:56 UTC)
- In effect from
- Jan 20, 2012, 7:00 AM PST
- Expired
- Jan 20, 2012, 2:19 PM PST
- In force
- 7 hr
- Issued by
- NWS Portland, OR
The text
As transmitted, in the capitals the NWS used until 2016.
618 WHUS76 KPQR 192256 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 256 PM PST THU JAN 19 2012 PZZ275-200700- /O.CON.KPQR.SI.Y.0010.000000T0000Z-120120T0300Z/ /O.CON.KPQR.SW.Y.0007.000000T0000Z-120120T1500Z/ /O.UPG.KPQR.GL.A.0004.120120T1500Z-120121T1200Z/ /O.NEW.KPQR.GL.W.0007.120120T1500Z-120121T1500Z/ WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 256 PM PST THU JAN 19 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 7 AM PST FRIDAY... ...GALE WARNING IN EFFECT FROM 7 AM FRIDAY TO 7 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM FRIDAY TO 7 AM PST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 7 AM PST FRIDAY. * SEAS: SEAS 12 TO 15 FT WILL CONTINUE TO SUBSIDE THIS EVENING...DOWN TO 10 TO 12 FEET TONIGHT. HOWEVER...SEAS WILL BUILD AGAIN FRIDAY AS ANOTHER ROUND OF STRONG SOUTH WINDS ARRIVE...WITH SEAS BUILDING TO 15 TO 18 FT FRIDAY AFTERNOON. * WINDS: SOUTH TO SOUTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE INTO THIS EVENING...BUT WILL EASE FURTHER THIS EVENING. HOWEVER...STRONG SOUTH WINDS OF 25 TO 35 KT WILL DEVELOP FRIDAY MORNING WITH GUSTS 40 TO 45 KT EXPECTED FOR FRIDAY AFTERNOON. THESE STRONG GUSTY SOUTH WINDS WILL CONTINUE THROUGH MUCH OF FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ255-200700- /O.CON.KPQR.SI.Y.0011.000000T0000Z-120120T0300Z/ /O.CON.KPQR.SW.Y.0007.000000T0000Z-120120T1500Z/ /O.UPG.KPQR.GL.A.0004.120120T1500Z-120121T1200Z/ /O.NEW.KPQR.GL.W.0007.120120T1500Z-120121T1500Z/ COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- 256 PM PST THU JAN 19 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 7 AM PST FRIDAY... ...GALE WARNING IN EFFECT FROM 7 AM FRIDAY TO 7 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM FRIDAY TO 7 AM PST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 7 AM PST FRIDAY. * SEAS: SEAS 12 TO 15 FT WILL CONTINUE TO SUBSIDE THIS EVENING...DOWN TO 10 TO 12 FEET TONIGHT. HOWEVER...SEAS WILL BUILD AGAIN FRIDAY AS ANOTHER ROUND OF STRONG SOUTH WINDS ARRIVE...WITH SEAS REACHING 15 TO 17 FT BY FRIDAY EVENING. * WINDS: SOUTH TO SOUTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE INTO THIS EVENING...BUT WILL EASE FURTHER THIS EVENING. HOWEVER...STRONG SOUTH WINDS OF 25 TO 35 KT WILL DEVELOP FRIDAY MORNING WITH GUSTS 40 TO 45 KT EXPECTED FOR FRIDAY AFTERNOON. THESE STRONG GUSTY SOUTH WINDS WILL CONTINUE THROUGH MUCH OF FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ250-270-200700- /O.CON.KPQR.SW.Y.0007.000000T0000Z-120120T1500Z/ /O.UPG.KPQR.GL.A.0004.120120T1500Z-120121T1200Z/ /O.NEW.KPQR.GL.W.0007.120120T1500Z-120121T1500Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM- 256 PM PST THU JAN 19 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 7 AM PST FRIDAY... ...GALE WARNING IN EFFECT FROM 7 AM FRIDAY TO 7 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM FRIDAY TO 7 AM PST SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 7 AM PST FRIDAY. * SEAS: SEAS 10 TO 13 FT WILL CONTINUE TO SUBSIDE THIS EVENING...MOSTLY AROUND 10 FT TONIGHT INTO FRIDAY MORNING. HOWEVER...SEAS WILL BUILD AGAIN FRIDAY AS ANOTHER ROUND OF STRONG SOUTH WINDS ARRIVE...WITH SEAS REACHING NEAR 15 FT BY FRIDAY EVENING. * WINDS: SOUTHWEST TO WEST WINDS OF 10 TO 20 KT WILL TURN MORE SOUTHERLY LATER TONIGHT...THEN INCREASE ON FRIDAY. WINDS WILL BECOME SOUTH 25 TO 30 BY MID MORNING FRIDAY. GUSTS OF 35 TO 40 KT ARE EXPECTED. THESE STRONG GUSTY SOUTH WINDS WILL CONTINUE AND INCREASE A BIT FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ210-200700- /O.CON.KPQR.RB.Y.0013.000000T0000Z-120121T1400Z/ COLUMBIA RIVER BAR- 256 PM PST THU JAN 19 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 AM PST SATURDAY... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 AM PST SATURDAY. * IN THE MAIN CHANNEL... * GENERAL SEAS: COMBINED SEAS NEAR 10 FT TONIGHT INTO FRIDAY MORNING...THEN BUILDING TO 14 FT ON FRIDAY. * FIRST EBB: STRONG EBB AROUND 130 PM THIS AFTERNOON. SEAS NEAR 15 FT. * SECOND EBB: AROUND 2 AM FRIDAY MORNING. SEAS NEAR 14 TO 15 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/PORTLAND
4 follow-up statements
982 WHUS76 KPQR 200456 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 856 PM PST THU JAN 19 2012 PZZ250-255-270-275-201300- /O.EXT.KPQR.SW.Y.0007.000000T0000Z-120120T1200Z/ /O.EXT.KPQR.GL.W.0007.120120T1200Z-120121T2000Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 856 PM PST THU JAN 19 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 4 AM PST FRIDAY... ...GALE WARNING NOW IN EFFECT FROM 4 AM FRIDAY TO NOON PST SATURDAY... THE GALE WARNING IS NOW IN EFFECT FROM 4 AM FRIDAY TO NOON PST SATURDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 4 AM PST FRIDAY. * SEAS: SEAS 10 TO 12 FT WILL CONTINUE TO SUBSIDE THIS EVENING... HOLDING MOSTLY AROUND 10 FT TONIGHT INTO EARLY FRIDAY MORNING. HOWEVER... SEAS WILL BUILD AGAIN FRIDAY AS ANOTHER ROUND OF STRONG SOUTH WINDS ARRIVE...WITH SEAS REACHING 15 TO 17 FT BY FRIDAY EVENING. SEAS WILL PEAK AT 24 TO 28 FT FRIDAY NIGHT. * WINDS: SOUTHWEST TO WEST WINDS OF 10 TO 15 KT WILL TURN MORE SOUTHERLY LATER TONIGHT...THEN INCREASE QUICKLY FRIDAY MORNING. WINDS WILL BECOME SOUTH 25 TO 30 BY MID MORNING FRIDAY...THEN INCREASE TO 35 TO 45 KT IN THE AFTERNOON AND HOLD AT THAT RANGE THROUGH FRIDAY NIGHT. SOME GUSTS OF 50 KT ARE POSSIBLE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ210-201300- /O.EXT.KPQR.RB.Y.0013.000000T0000Z-120122T0100Z/ COLUMBIA RIVER BAR- 856 PM PST THU JAN 19 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 5 PM PST SATURDAY... THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL 5 PM PST SATURDAY. * IN THE MAIN CHANNEL... * GENERAL SEAS: COMBINED SEAS NEAR 10 FT TONIGHT INTO FRIDAY MORNING...THEN BUILDING TO SLOWLY TO 14 FT ON FRIDAY...AND TO NEAR 20 FT LATER FRIDAY NIGHT. * FIRST EBB: EBB AROUND 2 AM FRI MORNING...WITH SEAS NEAR 15 FT. * SECOND EBB: STRONG EBB AROUND 230 FRI AFTERNOON. SEAS NEAR 17 FT WITH BREAKERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/PORTLAND
172 WHUS76 KPQR 201046 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 246 AM PST FRI JAN 20 2012 PZZ250-255-270-275-201900- /O.EXT.KPQR.SW.Y.0007.000000T0000Z-120120T1500Z/ /O.EXT.KPQR.GL.W.0007.120120T1500Z-120121T2000Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 246 AM PST FRI JAN 20 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 7 AM PST THIS MORNING... ...GALE WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO NOON PST SATURDAY... THE GALE WARNING IS NOW IN EFFECT FROM 7 AM THIS MORNING TO NOON PST SATURDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 7 AM PST THIS MORNING. * SEAS: SEAS HOLDING NEAR 10 FT THIS MORNING. HOWEVER... SEAS WILL BUILD AGAIN THIS AFTERNOON AND EVENING AS ANOTHER ROUND OF STRONG SOUTH WINDS ARRIVE...WITH SEAS REACHING NEAR 20 FT LATE THIS AFTERNOON AND PEAKING IN THE MID 20S OVERNIGHT. * WINDS: SOUTHERLY WINDS OF 10 TO 15 KT DURING THE OVERNIGHT PERIOD...THEN INCREASE QUICKLY THIS MORNING. WINDS WILL BECOME SOUTH 25 TO 30 BY MID MORNING...THEN INCREASE TO 35 TO 45 KT IN THE AFTERNOON AND HOLD AT THAT RANGE THROUGH TONIGHT. A FEW GUSTS IN EXCESS OF 50 KT ARE POSSIBLE THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ210-201900- /O.CON.KPQR.RB.Y.0013.000000T0000Z-120122T0100Z/ COLUMBIA RIVER BAR- 246 AM PST FRI JAN 20 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 5 PM PST SATURDAY... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 5 PM PST SATURDAY. * IN THE MAIN CHANNEL... * GENERAL SEAS: COMBINED SEAS NEAR 10 FT FRIDAY MORNING...THEN BUILDING TO SLOWLY TO NEAR 14 FT BY FRIDAY AFTERNOON...AND TO NEAR 20 FT OVERNIGHT. * FIRST EBB: STRONG AROUND 230 PM FRI AFTERNOON...WITH SEAS NEAR 15 FT AND BREAKERS LIKELY. * SECOND EBB: EBB AROUND 3 AM EARLY SAT MORNING. SEAS NEAR 17 FT WITH BREAKERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/PORTLAND
139 WHUS76 KPQR 201659 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 859 AM PST FRI JAN 20 2012 PZZ250-255-270-275-210100- /O.CON.KPQR.GL.W.0007.000000T0000Z-120121T2000Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 859 AM PST FRI JAN 20 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON PST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL NOON PST SATURDAY. * SEAS: SEAS HOLDING NEAR 10 FT THIS MORNING. HOWEVER... SEAS WILL BUILD AGAIN THIS AFTERNOON AND TONIGHT AS ANOTHER ROUND OF STRONG SOUTH WINDS ARRIVE. SEAS BUILDING UP TO 17 TO 20 FT BY THIS EVENING...THEN 22 TO 26 FT BY MIDNIGHT. SEAS HOLDING AT 23 TO 27 FT LATE TONIGHT INTO SATURDAY MORNING. LARGES SEAS WILL BE FROM 10 MILES TO 60 MILES OFFSHORE. * WINDS: SOUTHERLY WINDS OF 15 TO 20 KT WILL INCREASE QUICKLY THIS MORNING. WINDS WILL BECOME SOUTH 25 TO 30 BY NOON...THEN 35 TO 45 KT THIS AFTERNOON. WINDS WILL HOLD AT THAT RANGE THROUGH TONIGHT. SOME GUSTS TO 50 KT ARE POSSIBLE LATE THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ210-210100- /O.CON.KPQR.RB.Y.0013.000000T0000Z-120122T0100Z/ COLUMBIA RIVER BAR- 859 AM PST FRI JAN 20 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 5 PM PST SATURDAY... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 5 PM PST SATURDAY. * IN THE MAIN CHANNEL... * GENERAL SEAS: COMBINED SEAS NEAR 10 FT THIS MORNING...THEN BUILDING TO 14 TO 15 FT BY THIS EVENING. SEAS CONTINUE BUILDING TONIGHT...TO 20 FT BY 10 PM...THEN HOLDING AT 21 TO 24 FT LATE TONIGHT INTO SATURDAY MORNING. * FIRST EBB: STRONG EBB AROUND 230 PM THIS AFTERNOON. SEAS NEAR 15 FT WITH BREAKERS LIKELY. * SECOND EBB: EBB AROUND 3 AM EARLY SAT MORNING. SEAS NEAR 25 FT WITH BREAKERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/PORTLAND
523 WHUS76 KPQR 202219 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 219 PM PST FRI JAN 20 2012 PZZ250-255-270-275-210630- /O.UPG.KPQR.GL.W.0007.000000T0000Z-120121T2000Z/ /O.NEW.KPQR.SR.W.0003.120120T2300Z-120121T1000Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 219 PM PST FRI JAN 20 2012 ...STORM WARNING IN EFFECT UNTIL 2 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT UNTIL 2 AM PST SATURDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * SEAS: SEAS ARE BUILDING. SEAS NOW AT 12 TO 14 FT...AND WILL BUILD TO 17 TO 20 FT BY EARLY EVENING...THEN TOP OUT AT 22 TO 26 FT BY MIDNIGHT. SEAS HOLDING AT 22 TO 25 FT LATE TONIGHT INTO SATURDAY MORNING. LARGEST SEAS WILL BE FROM 10 MILES TO 60 MILES OFFSHORE. * WINDS: SOUTH WINDS 25 TO 35 MPH WILL CONTINUE TO INCREASE THIS AFTERNOON AND EVENING. EXPECT 35 TO 45 KT WINDS...WITH GUSTS UP TO 55 KT THIS EVENING. WINDS WILL TURN SOUTHWEST AND RELAX A BIT AFTER MIDNIGHT. STRONGEST WINDS WILL BE OVER THE OREGON COASTAL WATERS BETWEEN 9 PM AND MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ210-210630- /O.EXT.KPQR.RB.Y.0013.000000T0000Z-120122T0800Z/ COLUMBIA RIVER BAR- 219 PM PST FRI JAN 20 2012 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL MIDNIGHT PST SATURDAY NIGHT... THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL MIDNIGHT PST SATURDAY NIGHT. * IN THE MAIN CHANNEL... * GENERAL SEAS: COMBINED SEAS 12 FT THIS AFTERNOON INTO EARLY THIS EVENING BUT WILL BUILD TO 17 TO 20 FT BY MIDNIGHT...AND THEN HOLD NEAR 18 FT FOR LATE TONIGHT INTO SATURDAY MORNING. SEAS WILL SUBSIDE TO 15 FT BY NOON ON SATURDAY. * FIRST EBB: STRONG EBB AROUND 230 PM THIS AFTERNOON. SEAS NEAR 15 FT WITH BREAKERS LIKELY. * SECOND EBB: EBB AROUND 3 AM EARLY SAT MORNING. SEAS NEAR 22 FT WITH BREAKERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/PORTLAND
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before this gale warning went out at Jan 19, 2:19 PM PST, 37 minutes earlier.
Area forecast discussion, Jan 19, 2:19 PM PST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
219 PM PST THU JAN 19 2012
.SYNOPSIS...AN UPPER TROUGH WILL CONTINUE RAIN OVERNIGHT. A BRIEF
BREAK IN THE RAIN IS LIKELY LATE TONIGHT AND EARLY FRIDAY...BUT
ANOTHER WARM FRONT WILL MOVE TO THE COAST FRIDAY FOLLOWED BY A WEAK
COLD FRONT FRIDAY EVENING. A WEAKER UPPER AIR DISTURBANCE IS DUE
SATURDAY WITH ANOTHER STRONG SYSTEM SUNDAY. AND...THE STORMY
CONDITIONS FROM THE WEST WILL CONTINUE THROUGH MID WEEK.
&&
.SHORT TERM...THE FRONT HAS MOVED INLAND AND THE AVAILABLE MOISTURE
IS DECREASING WITH TAPERING OFF RAIN. ANOTHER SHORTWAVE NEAR 130 WEST
AS SEEN IN SATELLITE IMAGERY SHOULD KEEP PRECIPITATION GOING
TONIGHT...THOUGH LIGHTER. SO HAVE EXTENDED THE WINTER WEATHER
ADVISORY FOR THE GORGE AND UPPER HOOD RIVER VALLEY THROUGH THE
REMAINDER OF THE NIGHT.
THE NEXT SYSTEM BRINGS A WARM FRONT TO THE AREA FRIDAY. THIS WILL BE
A WIND PRODUCER ALONG THE COAST WITH THE LOWEST PRESSURE FURTHER
NORTH THAN TODAYS. WILL GO WITH A HIGH WIND WATCH. THE MAIN SURGE OF
THE ATMOSPHERIC RIVER WILL HAVE SHIFTED SOUTHWARD FOR FRIDAY WITH
ANOTHER AREA TO THE NORTH CLOSER TO THE SURFACE TROUGH. THROUGH
SIGNIFICANT RAIN...SHOULD NOT BE LIKE TODAY. THEN ANOTHER WARM FRONT
COLD FRONT SYSTEM FOR SUNDAY AND LATE FRIDAY. THE SURFACE LOW AGAIN
TAKES A MORE NORTHERLY TRACK AND SHOULD BE A WIND PRODUCER ALONG THE
COAST. MODELS HAVE BEEN IN GOOD AGREEMENT THROUGH THE SHORT TERM.
HEAVY RAIN AND MELTING SNOW HAVE WREAKED HAVOC ON THE RIVER WITH MANY
AT FLOOD STAGE AND BEYOND. SEE LATEST FLOOD STATEMENTS FOR UP TO DAY
INFORMATION. SS
.LONG TERM...ALL MODELS IN REASONABLE AGREEMENT MAINTAINING A MOIST
LOW LATITUDE JET ACROSS THE PACIFIC WITH ALMOST DAILY IMPULSES OR
FRONTAL WAVES. POP LIKELY OR BETTER WITH SEASONAL TEMPERATURES
THROUGH THE PERIOD. A LOOK AT PRECIPITABLE WATER FROM THE GFS...IT
APPEARS NEXT TUESDAY AND WEDNESDAY COULD BE ANOTHER HIGH IMPACT RAIN
EVENT. SS
&&
.AVIATION...RAIN HAS EASED...BUT STILL HAVE WIDESPREAD MVFR
CONDITIONS ACROSS REGION. THIS SAID...DO HAVE MOSTLY VFR OVER THE
INTERIOR S OF KS12. COLD AIR WITH FREEZING RAIN STILL A PROBLEM NEAR
K4S2 TO KDLS...AND INTO PARTS OF HOOD RIVER COUNTY TIL 01Z. EVEN
THOUGH PRECIP MORE LIGHT AND SPOTTY TONIGHT...WILL HAVE MOSTLY MVFR
CIGS OVER THE REGION...WITH BREAKS OF LOW VFR AT TIMES.
KPDX AND APPROACHES...PERSISTENT IFR/LOW MVFR CONDITIONS WITH LIGHT
RAIN/DRIZZLE THROUGH 00Z-01Z. WILL SEE CIGS LIFR A BIT TONIGHT...
AND MAY SEE BRIEF VFR CIGS AT TIMES...BUT GENERALLY REMAINING MVFR.
ROCKEYE.
&&
.MARINE...SEAS HOLDING AROUND 11 TO 15 FT THIS EVENING...WITH WINDS
NOW MOSTLY 15 TO 20 KT...WITH STRONGEST WINDS/HIGHEST SEAS S OF
CASCADE HEAD. WILL HOLD ONTO ADVISORIES FOR SEAS TONIGHT...AND FOR
WIND OVER THE CENTRAL COASTAL WATERS THROUGH EARLY EVENING. BENIGN
CONDITIONS TONIGHT INTO FRI AM...BUT NEXT SYSTEM ARRIVES ON FRI.
HIGH CONFIDENCE IN MOD TO STRONG GALE...SO WILL HOIST GALE WARNING
FOR FRI AND FRI NIGHT. SEAS WILL LIKELY CLIMB TO NEAR 20 FT BY LATE
FRI AFTERNOON...THEN TOP OUT AT 25 TO 30 FT FRI NIGHT.
WINDS DROP OFF FOR THE WEEKEND...BUT PLENTY OF SWELL TO PUSH ACROSS
THE COASTAL WATERS. WILL LIKELY KEEP W SWELL OF 20 TO 25 FT MOVING
ACROSS THE WATERS SAT AND SUN. ROCKEYE.
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 7 PM PST THIS EVENING FOR UPPER
HOOD RIVER VALLEY-WESTERN COLUMBIA RIVER GORGE.
FLOOD WATCH THROUGH FRIDAY MORNING FOR CASCADE FOOTHILLS IN LANE
COUNTY-CENTRAL COAST RANGE OF WESTERN OREGON-CENTRAL OREGON
COAST-CENTRAL WILLAMETTE VALLEY-COAST RANGE OF NORTHWEST
OREGON-GREATER PORTLAND METRO AREA-LOWER COLUMBIA-NORTH
OREGON COAST-NORTHERN OREGON CASCADE FOOTHILLS-SOUTH
WILLAMETTE VALLEY-WESTERN COLUMBIA RIVER GORGE.
WA...WINTER WEATHER ADVISORY UNTIL 7 PM PST THIS EVENING FOR WESTERN
COLUMBIA RIVER GORGE.
FLOOD WATCH THROUGH FRIDAY MORNING FOR GREATER VANCOUVER AREA-I-
5 CORRIDOR IN COWLITZ COUNTY-SOUTH WASHINGTON CASCADE
FOOTHILLS-SOUTH WASHINGTON COAST-WESTERN COLUMBIA RIVER
GORGE.
PZ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS TONIGHT AND EARLY FRI
MORNING.
SMALL CRAFT ADVISORY FOR WINDS FOR TODAY AND THIS EVENING FOR
COASTAL WATERS BETWEEN CAPE SHOALWATER AND CASCADE HEAD.
GALE WARNING FOR ALL COASTAL WATERS FOR FRI AND FRI NIGHT.
SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA BAR CONDITIONS TODAY
THROUGH FRI NIGHT.
&&
MORE WEATHER INFORMATION ONLINE AT...
HTTP://WEATHER.GOV/PORTLAND
THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.Hazardous weather outlook, Jan 19, 4:59 AM PST, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PORTLAND OR 459 AM PST THU JAN 19 2012 ORZ001>014-WAZ019>023-039-040-201600- NORTH OREGON COAST-CENTRAL OREGON COAST- COAST RANGE OF NORTHWEST OREGON- CENTRAL COAST RANGE OF WESTERN OREGON-LOWER COLUMBIA- GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY- SOUTH WILLAMETTE VALLEY-WESTERN COLUMBIA RIVER GORGE- NORTHERN OREGON CASCADE FOOTHILLS-NORTHERN OREGON CASCADES- CASCADE FOOTHILLS IN LANE COUNTY-CASCADES IN LANE COUNTY- UPPER HOOD RIVER VALLEY-SOUTH WASHINGTON CASCADES-WILLAPA HILLS- SOUTH WASHINGTON COAST-I-5 CORRIDOR IN COWLITZ COUNTY- GREATER VANCOUVER AREA-SOUTH WASHINGTON CASCADE FOOTHILLS- 459 AM PST THU JAN 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON. .DAY ONE...TODAY AND TONIGHT HEAVY RAIN WILL CONTINUE TODAY BEFORE EASING TONIGHT. THIS WILL RESULT IN CONTINUED FLOODING ACROSS SEVERAL AREA RIVERS. PLEASE SEE PDXFLSPQR FOR FURTHER DETAILS. COLD AIR WILL CONTINUE TO SEEP INTO THE COLUMBIA RIVER GORGE AND THE UPPER HOOD RIVER VALLEY TODAY. THIS WILL RESULT IN AREAS OF SNOW...SLEET...AND FREEZING RAIN THROUGH EARLY THIS EVENING. PLEASE SEE PDXWSWPQR FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FLOODING WILL CONTINUE ON SEVERAL AREA RIVERS OVER THE NEXT FEW DAYS. PLEASE SEE PDXFLSPQR FOR FURTHER DETAILS. STRONG WINDS ARE POSSIBLE ALONG THE COAST FRIDAY NIGHT THROUGH EARLY SATURDAY MORNING...WITH SIGNIFICANT SNOW POSSIBLE IN THE CASCADES ON SATURDAY. STRONG WINDS ARE POSSIBLE ALONG THE COAST ONCE AGAIN BY THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PZZ250-255-270-275-201600- COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 459 AM PST THU JAN 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT GALE FORCE WINDS WILL CONTINUE ACROSS THE CENTRAL WATERS THIS MORNING. LARGE SEAS WILL CONTINUE ACROSS THE WATERS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STORM FORCE WINDS ARE POSSIBLE ACROSS THE WATERS FRIDAY AND FRIDAY NIGHT. STRONG SYSTEMS WILL BRING GALE OR STORM FORCE WINDS TO THE WATERS ON SUNDAY AND AGAIN BY THE MIDDLE OF NEXT WEEK. SEAS WILL REMAIN HIGH THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jan 19, 9:18 AM PST, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
918 AM PST THU JAN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM AVALANCHE 2 E SANTIAM JUNCTION 44.44N 121.91W
01/19/2012 LINN OR LAW ENFORCEMENT
SNOWSLIDE NEAR MILE POST 76 ON U.S. HIGHWAY 20 NEAR HOGG
ROCK. HIGHWAY BLOCKED BOTH DIRECTIONS...COMMERCIAL TRUCK
STUCK.
&&
DELSONLocal storm report, Jan 19, 9:49 AM PST, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
949 AM PST THU JAN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY SNOW GOVERNMENT CAMP 45.30N 121.77W
01/19/2012 M14.0 INCH CLACKAMAS OR PUBLIC
AT MOUNT HOOD SKI BOWL SITE NEAR GOVERNMENT CAMP...SNOW
FALL LAST 24 HOURS OF 14.0 INCHES. IN LAST 48 HOURS HAVE
RECEIVED 25.0 INCHES.
0900 AM HEAVY SNOW MOUNT HOOD 45.38N 121.70W
01/19/2012 M14.0 INCH CLACKAMAS OR PUBLIC
AT TIMBERLINE LODGE...SNOWFALL IN LAST 24 HOURS OF 14.0
INCHES. IN LAST 48 HOURS...21 INCHES.
0900 AM HEAVY SNOW MOUNT HOOD 45.38N 121.70W
01/19/2012 M14.0 INCH CLACKAMAS OR PUBLIC
AT MOUNT HOOD MEADOWS...14.0 INCHES OF SNOW IN LAST 24
HOURS. LAST 48 HOURS HAVE RECEIVED 44.0 INCHES.
&&
CROCKEYLocal storm report, Jan 19, 10:05 AM PST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
1005 AM PST THU JAN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLOOD 5 S NEWPORT 44.56N 124.05W
01/19/2012 LINCOLN OR DEPT OF HIGHWAYS
EROSION ON NORTHBOUND HWY 101 HAS CLOSED NORTHBOUND LANE.
OREGON DOT WILL REPAIR...BUT WILL TAKE TIME. TRAVEL NOW
REDUCED TO ONE LANE WITH FLAGGERS.
1000 AM FLOOD CHITWOOD 44.65N 123.82W
01/19/2012 LINCOLN OR DEPT OF HIGHWAYS
HIGHWAY 20 NOW REDUCED TO ONE LANE DUE TO FLOODING.
&&
CROCKEYLocal storm report, Jan 19, 10:07 AM PST, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PORTLAND OR
1007 AM PST THU JAN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLOOD 5 S NEWPORT 44.56N 124.05W
01/19/2012 LINCOLN OR DEPT OF HIGHWAYS
EROSION ON NORTHBOUND HWY 101 HAS CLOSED NORTHBOUND LANE.
OREGON DOT WILL REPAIR...BUT WILL TAKE TIME. TRAVEL NOW
REDUCED TO ONE LANE WITH FLAGGERS.
1000 AM FLOOD CHITWOOD 44.65N 123.82W
01/19/2012 LINCOLN OR DEPT OF HIGHWAYS
HIGHWAY 20 NOW REDUCED TO ONE LANE DUE TO FLOODING.
1005 AM FLOOD 17 W ALSEA 44.40N 123.91W
01/19/2012 LINCOLN OR DEPT OF HIGHWAYS
LANDSLIDE OCCURRED EARLIER THIS MORNING NEAR MILEPOST 23
ON HIGHWAY 34. HIGHWAY REMAINS CLOSED AT THIS TIME.
&&
CROCKEYLocal storm report, Jan 19, 10:18 AM PST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
1018 AM PST THU JAN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM FLOOD 2 W TRIANGLE LAKE 44.17N 123.62W
01/19/2012 LANE OR DEPT OF HIGHWAYS
LANDSLIDE HAS CLOSED OREGON HWY 36.
&&
CROCKEYLocal storm report, Jan 19, 10:54 AM PST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
1054 AM PST THU JAN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM ICE STORM W HOOD RIVER 45.71N 121.53W
01/19/2012 HOOD RIVER OR TRAINED SPOTTER
0.25 INCH ICE ACCUMULATION. TREE BRANCHES DOWN. CURRENTY
SLEET AND FREEZING RAIN.
&&
DELSONThe office that day
Everything else NWS Portland, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 4:02 PM PST | River Flood Warning | PQR | Lincoln | 43 hr |
| Jan 18, 4:02 PM PST | River Flood Warning | PQR | Benton, Lincoln | 36 hr |
| Jan 18, 4:58 PM PST | Small Craft Advisory for Hazardous Seas | PQR | 38 hr | |
| Jan 18, 5:28 PM PST | Areal Flood Advisory | PQR | Benton, Lane, Lincoln, Linn, Marion, Polk | 8 hr |
| Jan 18, 8:40 PM PST | River Flood Warning | PQR | Benton, Lane | 31 hr |
| Jan 19, 1:30 AM PST | Areal Flood Advisory | PQR | Benton, Clackamas, Lane, Lincoln, Linn, Marion and 4 more | 25 hr |
| Jan 19, 2:54 AM PST | Gale Watch | PQR | 12 hr | |
| Jan 19, 2:54 AM PST | Small Craft Advisory for Winds | PQR | 16 hr | |
| Jan 19, 3:23 AM PST | Winter Weather Advisory | PQR | 24 hr | |
| Jan 19, 4:13 AM PST | River Flood Warning | PQR | Lane | 29 hr |
| Jan 19, 4:13 AM PST | River Flood Warning | PQR | Linn, Marion | 36 hr |
| Jan 19, 4:23 AM PST | Gale Warning | PQR | 8 hr | |
| Jan 19, 4:23 AM PST | Small Craft Advisory for Winds | PQR | 15 hr | |
| Jan 19, 9:04 AM PST | Areal Flood Advisory | PQR | Clatsop, Columbia, Multnomah, Tillamook, Washington | 18 hr |
| Jan 19, 9:35 AM PST | River Flood Warning | PQR | Clackamas, Marion | 8 days |
| Jan 19, 9:35 AM PST | River Flood Warning | PQR | Clackamas | 24 hr |
| Jan 19, 9:35 AM PST | River Flood Warning | PQR | Clackamas | 24 hr |
| Jan 19, 9:35 AM PST | River Flood Warning | PQR | Clackamas, Multnomah | 18 hr |
| Jan 19, 9:35 AM PST | River Flood Warning | PQR | Yamhill | 67 hr |
| Jan 19, 10:16 AM PST | River Flood Warning | PQR | Clackamas | 18 hr |
| Jan 19, 12:07 PM PST | River Flood Warning | PQR | Benton, Lane, Linn | 14 hr |
| Jan 19, 12:07 PM PST | River Flood Warning | PQR | Benton, Linn | 22 hr |
| Jan 19, 12:07 PM PST | River Flood Warning | PQR | Benton, Linn | 28 hr |
| Jan 19, 12:07 PM PST | River Flood Warning | PQR | Marion, Polk | 55 hr |
| Jan 19, 12:07 PM PST | River Flood Warning | PQR | Clackamas | 4 days |
| Jan 19, 2:23 PM PST | High Wind Watch | PQR | 13 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.